Is pregnancy possible despite taking Unwanted-72?

default
Posted on Fri, 11 Dec 2015 in Women's Health
Question: my last period was on 21 april and it was good..then on 7 may at night and 8 on morning i had unprotected sex with my boyfriend...and on 8 may i used unwanted 72 pill....but still bleeding is not started...help me sir.
thankyou
doctor
Answered by Dr. Richa Agarwal 18 minutes later
Brief Answer:
The side effect of I-pill.

Detailed Answer:
Hello dear,

Thanks for trusting us about your health care.
I can understand your concern here.
Your period maybe delayed due to intake of I-pill.
It is a side effect of I-pill due to hormonal imbalance caused by I-pill.
But if you missed your period by 7 days, you should go for a home urine pregnancy test to rule out pregnancy.
Hope it is useful, feel free to ask more questions.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3347 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

138 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2